The divisor problem for binary cubic forms

T.D. Browning, Journal de Theorie Des Nombres de Bordeaux 23 (2011) 579–602.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
We investigate the average order of the divisor function at values of binary cubic forms that are reducible over Q and discuss some applications.
Publishing Year
Date Published
2011-01-01
Journal Title
Journal de Theorie des Nombres de Bordeaux
Volume
23
Issue
3
Page
579 - 602
IST-REx-ID

Cite this

Browning TD. The divisor problem for binary cubic forms. Journal de Theorie des Nombres de Bordeaux. 2011;23(3):579-602. doi:10.5802/jtnb.778
Browning, T. D. (2011). The divisor problem for binary cubic forms. Journal de Theorie Des Nombres de Bordeaux, 23(3), 579–602. https://doi.org/10.5802/jtnb.778
Browning, Timothy D. “The Divisor Problem for Binary Cubic Forms.” Journal de Theorie Des Nombres de Bordeaux 23, no. 3 (2011): 579–602. https://doi.org/10.5802/jtnb.778.
T. D. Browning, “The divisor problem for binary cubic forms,” Journal de Theorie des Nombres de Bordeaux, vol. 23, no. 3, pp. 579–602, 2011.
Browning TD. 2011. The divisor problem for binary cubic forms. Journal de Theorie des Nombres de Bordeaux. 23(3), 579–602.
Browning, Timothy D. “The Divisor Problem for Binary Cubic Forms.” Journal de Theorie Des Nombres de Bordeaux, vol. 23, no. 3, Universite de Bordeaux, 2011, pp. 579–602, doi:10.5802/jtnb.778.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar